Skip to main content
padlock icon - secure page this page is secure

Dynamical Systems: An International Journal was previously published as Dynamics and Stability of Systems.

Publisher: Taylor and Francis Ltd

More about this publication?
Volume 21, Number 1, Number 1/March 2006

Favourites:
ADD
Favourites:
ADD

Finite-range topical functions and uniformly topical functions
pp. 73-114(42)
Authors: Bousch, Thierry; Mairesse, Jean

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more